IJPAM: Volume 21, No. 1 (2005)

MODIFIED DECOMPOSITION METHOD FOR
SOLVING A SYSTEM OF THIRD-ORDER
OBSTACLE PROBLEMS

Shaher Momani$^1$, Muhammad Aslam Noor$^2$, Khaled Moaddy$^3$
$^{1,3}$Department of Mathematics
Mutah University
P.O. Box 7, Mutah, Al-Karak, JORDAN
$^1$e-mail: shahermm@yahoo.com
$^2$Department of Mathematics
COMSATS, Institute of Informatics
Islamabad, PAKISTAN
e-mail: noormaslam@hotmail.com


Abstract.In this paper, we present an efficient numerical algorithm for approximate solutions of a system of third-order boundary value problems associated with obstacle, unilateral and contact problems. The Adomian decomposition method and a modified form of this method are applied to construct the numerical solution. A numerical example is given to illustrate the applicability and efficiency of the technique.

Received: April 11, 2005

AMS Subject Classification: 49J40, 65N30

Key Words and Phrases: variational inequalities, obstacle problems, boundary problems, decomposition method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1